Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Light periods followed by heavy bleeding, brownish pink spotting. On birth control. Pregnancy possible?

Hi a month ago i had a very light period that lasted 3 days which is not typically normal for me and yes i am on birth control . i took two pregnancy test both came negative but i got my period again dec 31st it was heavy for 4 days and then brownish pink spotting since then (for last 6 days)... should i take another pregnancy test or should i consult a doctor to see if i may other issues?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response

Since you have been experiencing abnormal bleeding for the last two cycles, I think you should see your doctor to know the cause. Abnormal bleeding pattern is seen with some of the contraceptives also. You should also rule out any threatened or missed abortion. As you have had the cycles at the usual time, chances of pregnancy are less. Good luck.
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor